Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Volunteer with Us



The Graves' Disease and Thyroid Foundation depends on volunteers to to achieve our mission! Volunteers can:

  • Serve as facilitators on our forum, an online support network for patients, friends, and family members.
  • Become "advocates", providing one-on-one assistance in a particular area of expertise (i.e. Graves' and children, Graves' and men, thyroid disease and pregnancy, etc.)
  • Provide leadership for a local support group 
  • Organize a local fundraising event
  • Ensure that local doctors' offices are stocked with information about Graves' Disease and other thyroid-related disorders.

Are you interested in learning more?  Contact us at 877-643-3123 or at info@ngdf.org

Recent News

Recent Forum Posts

  • high tpo and high antibodys?

    Aug. 21, 2017, 6:30 p.m.

    hi liz, isnt it weird i have graves and now my husband shows up with this?almost sounds like the Bush's.lol

  • high tpo and high antibodys?

    Aug. 21, 2017, 10:20 a.m.

    Thyroglobulin antibody could be Hashimotos or thyroid cancer.Thyroid peroxidase autoimmune or thyroiditis or...

  • high tpo and high antibodys?

    Aug. 21, 2017, 8:55 a.m.

    Hello everybody, admins delete this if not approbiate.I have a question.My hubby has been taking levo for...

  • After a long absence, back again!

    Aug. 19, 2017, 8:28 p.m.

    Hi emmtee, My doctor said that on one side there was very little of the thyroid left and what was there was...

  • After a long absence, back again!

    Aug. 19, 2017, 7:47 p.m.

    I'm glad you're doing well after your surgery. I've always wondered what happened to the thyroid after RAI....

  • After a long absence, back again!

    Aug. 19, 2017, 7:27 a.m.

    Hi everybody, TT is all done and I seem to be back to my old self, well aside from the rough gobs of glue on...

  • After a long absence, back again!

    Aug. 18, 2017, 10:35 a.m.

    Good luck! I'll be sending good thoughts your way on the 16th. All of you “old timers” were so...

  • Blast from the past

    Aug. 12, 2017, 5:34 p.m.

    Oh another thing, I too had RAI and my synthoird dose only changed 3 times in 7 years. The changes occured in...

  • Blast from the past

    Aug. 12, 2017, 5:30 p.m.

    I have found that diet plays a big part in how my eyes are from day to day and how I actually feel. ( I feel...

  • Eyelid retraction correction surgery

    Aug. 11, 2017, 3:04 p.m.

    Hi, I would like to get your blog link regarding your upper eyelid retraction surgery. I'm seriously...

  • Eyelid surgery a breeze

    Aug. 11, 2017, 3 p.m.

    I'm considering having my upper eyelid retraction corrected. I've gone to several oculoplastics and gotten...

  • Save the Dates: Patient Events in Baltimore (Oct. 8) and Boston (Oct. 14)!

    Aug. 10, 2017, 3:44 p.m.

    Save the dates - the GDATF is headed to the East Coast this fall to host two patient education events!...

  • After a long absence, back again!

    Aug. 9, 2017, 3:38 a.m.

    There are internal dissolvable sutures, the glue only holds together the superficial skin. I had glue, no...

  • After a long absence, back again!

    Aug. 8, 2017, 11:36 p.m.

    I'm glad you were able to meet with your surgeon. It sounds like you're getting good care. My surgeon used...

  • After a long absence, back again!

    Aug. 6, 2017, 2:06 p.m.

    Sending good thoughts and good wishes to you, Barbra - just like you have sent to so many of us here on the...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2017 Graves' Disease & Thyroid Foundation